# SDR CALA2011032900235

- Difficulty date: March 29, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM 1661 HAS CORROSION FROM BL-0 TO LBL-27 (MARKED).  REPAIRED STA 1681 FLOORBEAM BL 0 LBL 21 REF SRM 53-00-51 FIG 201.
